Open Access
Translator Disclaimer
2015 Packing and Hausdorff Measures of Cantor Sets Associated with Series
Kathryn Hare, Franklin Mendivil, Leandro Zuberman
Real Anal. Exchange 40(2): 421-434 (2015).

Abstract

We study a generalization of Morán’s sum sets, obtaining information about the $h$-Hausdorff and $h$-packing measures of these sets and certain of their subsets.

Citation

Download Citation

Kathryn Hare. Franklin Mendivil. Leandro Zuberman. "Packing and Hausdorff Measures of Cantor Sets Associated with Series." Real Anal. Exchange 40 (2) 421 - 434, 2015.

Information

Published: 2015
First available in Project Euclid: 4 April 2017

zbMATH: 06848845
MathSciNet: MR3499774

Subjects:
Primary: 28A78
Secondary: 28A80

Keywords: dimension , Hausdorff measure , Packing measure , sum set

Rights: Copyright © 2015 Michigan State University Press

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.40 • No. 2 • 2015
Back to Top